Asteroidal number for products of paths

S. Alagu, R. Kala

Abstract


In this paper, we find asteroidal numbers for Direct product Pm×Pn and Cartesian product Pm◦Pn of paths, considering all possible cases for m and n.

Full Text: PDF

How to Cite this Article:

S. Alagu, R. Kala, Asteroidal number for products of paths, Journal of Mathematical and Computational Science, Vol 7, No 2 (2017), 307-320

Copyright © 2017 S. Alagu, R. Kala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS